Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Review

Reviewed Work: Introduction to Model Theory and to the Metamathematics of Algebra. 2ª ed. by A. Robinson
Review by: J. Sanmartín
Teorema: Revista Internacional de Filosofía
Vol. 1, No. 4 (Diciembre 1971), pp. 134-136
Stable URL: http://www.jstor.org/stable/43047195
Page Count: 3
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available

Page Thumbnails

  • Thumbnail: Page 
134
    134
  • Thumbnail: Page 
135
    135
  • Thumbnail: Page 
136
    136